# SDR SWAA2025081998165

- Difficulty date: August 4, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 44,832 hours, 27,619 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E INBD WAFFLE PLATE FOR PANEL 551EB CRACKED.   REMOVED & REPLACED LT WING T/E INBD WAFFLE PLATE FOR PANEL 551EB IAW SRM 51-40-05-0G-0 & DWG115A2001 & DWG 115A2713.
